# SDR UALA2013071204879

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 54,589 hours, 6,700 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG TERMINAL BLOCK HAS BLUE PHASE WIRE LOOSE AND HEAT SHRINK IS DIS-COLORED.   REPLACED IDG TERMINAL BLOCK IAW MM AND REPLACED INSTALLATION ON FEEDER CABLE IAW SWP 20-00-10.
